SciELO - Scientific Electronic Library Online

vol.27 número2AN ABSTRACT ORLICS: PETTIS THEOREM AND APPLICATIONSFUNCTIONS OF BOUNDED (φ, ρ) MEAN OSCILLATION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


HIDALGO, RUBÉN  y  GODOY, MAURICIO. EXISTENCE OF SOLUTIONS OF SEMILINEAR SYSTEMS IN . Proyecciones (Antofagasta) [online]. 2008, vol.27, n.2, pp.171-183. ISSN 0716-0917.

Let Q : http:/fbpe/img/proy/v27n2/img03.JPGbe a symmetric and positive semi-definite linear operator and fj : http:/fbpe/img/proy/v27n2/img04.JPG(j = 1, 2, ...) be real functions so that, fj(0) = 0 and, for every x = (x1, x2, ....) http:/fbpe/img/proy/v27n2/img05.JPGhttp:/fbpe/img/proy/v27n2/img02.JPG, it holds that f (x) := (f1(x1), f2(x2), ...) http:/fbpe/img/proy/v27n2/img05.JPGhttp:/fbpe/img/proy/v27n2/img02.JPG. Sufficient conditions for the existence of non-trivial solutions to the semilinear problem Qx = f (x) are provided. Moreover, if G is a group of orthogonal linear automorphisms of http:/fbpe/img/proy/v27n2/img02.JPGwhich commute with Q, then such sufficient conditions ensure the existence of non-trivial solutions which are invariant under G. As a consequence, sufficient conditions to ensure solutions of nonlinear partial difference equations on finite degree graphs with vertex set being either finite or infinitely countable are obtained. We consider adaptations to graphs of both Matukuma type equations and Helmholtz equations and study the existence of their solutions.

Palabras clave : Graphs; Partial difference equations; Nonlinear elliptic equations; Laplacian.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons